# SDR USAA2012083100001

- Difficulty date: August 29, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 44,934 hours, 16,679 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 60592101
- Part serial: A6459
- Condition: Low Pressure
- Location: Evac Slide
- Part time: 46,536 hours, 18,940 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS CAUTION LIGHT ON FOR RT OFFWING ESCAPE SLIDE.  REMOVED AND REPLACED RIGHT OFFWING ESCAPE SLIDE RESERVOIR IAW AIRBUS MAINTENANCE MANUAL 25-62-46-0401.
